# SDR 2024FA0000614

- Difficulty date: August 14, 2024
- Submitted: August 14, 2024
- Operation: General aviation
- Aircraft: N537A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843760
- Aircraft time: 6,785 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 62061804
- Condition: Cracked
- Location: Zone 600
- Part time: 6,785 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING AFT WING WALK SKIN CRACKED AROUND CORRUGATED SKIN. REPLACED WITH NEW
